# SDR SWAA2019121239573

- Difficulty date: November 25, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Baffle
- Part number: 147A7500
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAFFLE CRACKED BETWEEN BS. 927 TO BS. 947, RBL 22. / R&R BAFFLE IAW DWG & SRM.
